Pain Channel
Topics & Medications
Quicklinks
Related Channels

Fentanyl Overdose Symptoms

Fentanyl (Abstral®, Actiq®, Duragesic®, Fentora®, Lazanda®, Onsolis®, Subsys®) is an opioid drug prescribed to treat pain. It is only approved for people who are already taking opioid medications and who are used to the effects of these drugs. As with most medications, it is possible to take too much fentanyl. In fact, an overdose can be dangerous and even fatal.
 
Symptoms of an overdose with fentanyl may include:
 
  • Extreme drowsiness or sedation
  • Breathing problems, including slow and shallow breathing
  • Death.
 
(Click Fentanyl Overdose to learn more about symptoms that indicate a person has taken too much, as well as likely treatment options.)
 
5 Common Pain Medication Fears
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.